# SDR AALA20141105002

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 50,502 hours, 24,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ELEC POWER IS TURNED OFF, OVERHEAD AISLE LIGHTS FROM ROW 23 TO 30 COME ON ALONG WITH 2 OVERHEAD LIGHTS IN AFT GALLEY.  R & R BATTERY PACK IAW AMM 33-53-00.  SYSTEMS CHECKED NORMAL.
